# SDR AALA20161216001

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 47,668 hours, 23,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21439
- Condition: No Test
- Location: Emergency Light
- Part time: 9,036 hours, 5,124 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY AB5-2 FAILED.  REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.
